MAUDE Adverse Event Report: ARTHREX, INC. CANNULATED SCREW, 3.75 X 34 MM PT THREADED; SCREW, FIXATION, BONE

ARTHREX, INC. CANNULATED SCREW, 3.75 X 34 MM PT THREADED; SCREW, FIXATION, BONE
Catalog Number AR-7000-34
Health Effect - Clinical Code Pain (1994)
Date of Event 01/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.No device malfunction identified.At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Additional information has been requested but not made available.Lot number was not provided so device history record review cannot be performed.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Device reported to be discarded.
 
Event or Problem Description
It was reported that ten days post-op after a left laterjet procedure, patient was seen by surgeon for a post-op check up with complaints of pain in the left shoulder.Films were taken and it was discovered that the ar-7000-34, 3.75x34mm partially threaded cannulated screw ((b)(6) (b)(6)) was broken into two pieces.Revision surgery took place the following day where the surgeon explanted the two pieces of the 3.75x34mm partially threaded cannulated screw ((b)(4)).A 3.75x32mm partially threaded cannulated screw ((b)(6) (b)(4)) was also removed but was not broken.The surgeon replaced both with a second 3.75x34mm partially threaded cannulated screw and a second 3.75x32mm partially threaded cannulated screw.No lot information was available.

Brand Name
CANNULATED SCREW, 3.75 X 34 MM PT THREADED
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6282311
Report Number1220246-2017-00002
Device Sequence Number675656
Product Code HWC
UDI-Device Identifier00888867041042
UDI-Public00888867041042
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K103705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-7000-34
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2017
Initial Report FDA Received Date01/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR-7000-32 CANNULATED SCREW 3.75 X 32 MM
Outcome Attributed to Adverse Event Other;